June  2021, 20(6): 2257-2277. doi: 10.3934/cpaa.2021067

Fractional oscillon equations; solvability and connection with classical oscillon equations

1. 

Universidade Federal da Paraíba, Departamento de Matemática, 58051-900 João Pessoa PB, Brazil

2. 

Departamento de Matemática, Universidade Federal de São Carlos, 13565-905 São Carlos SP, Brazil

* Corresponding author

Received  March 2020 Revised  March 2021 Published  June 2021 Early access  April 2021

Fund Project: The second author is supported by CAPES/Finance Code 001/2019, Brazil. The third author is partially supported by FAPESP grant # 2017/06582-2, Brazil

In this paper we are concerned with the asymptotic behavior of nonautonomous fractional approximations of oscillon equation
$ u_{tt}-\mu(t)\Delta u+\omega(t)u_t = f(u),\ x\in\Omega,\ t\in{\mathbb{R}}, $
subject to Dirichlet boundary condition on
$ \partial \Omega $
, where
$ \Omega $
is a bounded smooth domain in
$ {\mathbb{R}}^N $
,
$ N\geq 3 $
, the function
$ \omega $
is a time-dependent damping,
$ \mu $
is a time-dependent squared speed of propagation, and
$ f $
is a nonlinear functional. Under structural assumptions on
$ \omega $
and
$ \mu $
we establish the existence of time-dependent attractor for the fractional models in the sense of Carvalho, Langa, Robinson [6], and Di Plinio, Duane, Temam [10].
Citation: Flank D. M. Bezerra, Rodiak N. Figueroa-López, Marcelo J. D. Nascimento. Fractional oscillon equations; solvability and connection with classical oscillon equations. Communications on Pure & Applied Analysis, 2021, 20 (6) : 2257-2277. doi: 10.3934/cpaa.2021067
References:
[1]

H. Amann, Linear and Quasilinear Parabolic Problems, Volume I: Abstract Linear Theory, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9221-6.  Google Scholar

[2]

F. D. M. BezerraA. N. CarvalhoJ. W. Cholewa and M. J. D. Nascimento, Parabolic approximation of damped wave equations via fractional powers: fast growing nonlinearities and continuity of the dynamics, J. Math. Anal. Appl., 450 (2017), 377-405.  doi: 10.1016/j.jmaa.2017.01.024.  Google Scholar

[3]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Anal., 74 (2011), 2272-2283.  doi: 10.1016/j.na.2010.11.032.  Google Scholar

[4]

A. N. Carvalho and J. W. Cholewa, Local well posedness for strongly damped wave equations with critical nonlinearities, Bull. Aust. Math. Soc., 66 (2002), 443-463. doi: 10.1017/S0004972700040296.  Google Scholar

[5]

A. N. Carvalho and J. W. Cholewa, Strongly damped wave equations in $W^{1,p}_0(\Omega) \times L^{p}(\Omega)$, Discrete Contin. Dyn. Syst., 2007 (2007), 230-239.   Google Scholar

[6]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-dimensional Non-autonomous Dynamical Systems, Applied Mathematical Sciences 182, Springer-Verlag, New York, 2012. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[7]

A. N. Carvalho and M. J. D. Nascimento, Singularly non-autonomous semilinear parabolic problems with critical exponents and applications, Discrete Contin. Dyn. Syst. Ser. S, 2 (2009), 449-471.  doi: 10.3934/dcdss.2009.2.449.  Google Scholar

[8]

S. Chen and R. Triggiani, Proof of extension of two conjectures on structural damping for elastic systems., Pacific J. Math., 136 (1989), 15-55.   Google Scholar

[9]

M. ContiV. Pata and R. Temam, Attractors for processes on time-dependent spaces. Applications to wave equations, J. Differ. Equ., 255 (2013), 1254-1277.  doi: 10.1016/j.jde.2013.05.013.  Google Scholar

[10]

F. Di PlinioG. S. Duane and R. Temam, Time dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167.  doi: 10.3934/dcds.2011.29.141.  Google Scholar

[11]

F. Di PlinioG. S. Duane and R. Temam, The 3-dimensional oscillon equation, Boll. Unione Mat. Ital., 5 (2012), 19-53.   Google Scholar

[12]

J. K. Hale, Asymptotic Behavior of Dissipative System, American Mathematical Society, 1989. doi: 10.1090/surv/025.  Google Scholar

[13]

T. Kato, Note on fractional powers of linear operators, Proc. Japan Acad., 36 (1960), 94-96.   Google Scholar

[14]

M. J. D. Nascimento and F. D. M. Bezerra, Non-autonomous approximations governed by the fractional powers of damped wave operators, Electron. J. Differ. Equ., 2019 (2019), 1-19.   Google Scholar

[15]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[16]

P. E. Sobolevskiĭ, Equations of parabolic type in a Banach space, Amer. Math. Soc. Trans., 49 (1966), 1-62.   Google Scholar

show all references

References:
[1]

H. Amann, Linear and Quasilinear Parabolic Problems, Volume I: Abstract Linear Theory, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9221-6.  Google Scholar

[2]

F. D. M. BezerraA. N. CarvalhoJ. W. Cholewa and M. J. D. Nascimento, Parabolic approximation of damped wave equations via fractional powers: fast growing nonlinearities and continuity of the dynamics, J. Math. Anal. Appl., 450 (2017), 377-405.  doi: 10.1016/j.jmaa.2017.01.024.  Google Scholar

[3]

T. CaraballoA. N. CarvalhoJ. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Anal., 74 (2011), 2272-2283.  doi: 10.1016/j.na.2010.11.032.  Google Scholar

[4]

A. N. Carvalho and J. W. Cholewa, Local well posedness for strongly damped wave equations with critical nonlinearities, Bull. Aust. Math. Soc., 66 (2002), 443-463. doi: 10.1017/S0004972700040296.  Google Scholar

[5]

A. N. Carvalho and J. W. Cholewa, Strongly damped wave equations in $W^{1,p}_0(\Omega) \times L^{p}(\Omega)$, Discrete Contin. Dyn. Syst., 2007 (2007), 230-239.   Google Scholar

[6]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-dimensional Non-autonomous Dynamical Systems, Applied Mathematical Sciences 182, Springer-Verlag, New York, 2012. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[7]

A. N. Carvalho and M. J. D. Nascimento, Singularly non-autonomous semilinear parabolic problems with critical exponents and applications, Discrete Contin. Dyn. Syst. Ser. S, 2 (2009), 449-471.  doi: 10.3934/dcdss.2009.2.449.  Google Scholar

[8]

S. Chen and R. Triggiani, Proof of extension of two conjectures on structural damping for elastic systems., Pacific J. Math., 136 (1989), 15-55.   Google Scholar

[9]

M. ContiV. Pata and R. Temam, Attractors for processes on time-dependent spaces. Applications to wave equations, J. Differ. Equ., 255 (2013), 1254-1277.  doi: 10.1016/j.jde.2013.05.013.  Google Scholar

[10]

F. Di PlinioG. S. Duane and R. Temam, Time dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167.  doi: 10.3934/dcds.2011.29.141.  Google Scholar

[11]

F. Di PlinioG. S. Duane and R. Temam, The 3-dimensional oscillon equation, Boll. Unione Mat. Ital., 5 (2012), 19-53.   Google Scholar

[12]

J. K. Hale, Asymptotic Behavior of Dissipative System, American Mathematical Society, 1989. doi: 10.1090/surv/025.  Google Scholar

[13]

T. Kato, Note on fractional powers of linear operators, Proc. Japan Acad., 36 (1960), 94-96.   Google Scholar

[14]

M. J. D. Nascimento and F. D. M. Bezerra, Non-autonomous approximations governed by the fractional powers of damped wave operators, Electron. J. Differ. Equ., 2019 (2019), 1-19.   Google Scholar

[15]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[16]

P. E. Sobolevskiĭ, Equations of parabolic type in a Banach space, Amer. Math. Soc. Trans., 49 (1966), 1-62.   Google Scholar

Figure 1.  Partial description of the fractional power spaces scale for $ \varLambda(t) , t\in{\mathbb{R}} $.
[1]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[2]

Lizhi Zhang. Symmetry of solutions to semilinear equations involving the fractional laplacian. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2393-2409. doi: 10.3934/cpaa.2015.14.2393

[3]

Ying-Chieh Lin, Tsung-Fang Wu. On the semilinear fractional elliptic equations with singular weight functions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (4) : 2067-2084. doi: 10.3934/dcdsb.2020325

[4]

Francesco Di Plinio, Gregory S. Duane, Roger Temam. Time-dependent attractor for the Oscillon equation. Discrete & Continuous Dynamical Systems, 2011, 29 (1) : 141-167. doi: 10.3934/dcds.2011.29.141

[5]

Miaomiao Cai, Li Ma. Moving planes for nonlinear fractional Laplacian equation with negative powers. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4603-4615. doi: 10.3934/dcds.2018201

[6]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[7]

Rongrong Yang, Zhongxue Lü. The properties of positive solutions to semilinear equations involving the fractional Laplacian. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1073-1089. doi: 10.3934/cpaa.2019052

[8]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (2) : 583-621. doi: 10.3934/cpaa.2020282

[9]

Manli Song, Jinggang Tan. Hardy inequalities for the fractional powers of the Grushin operator. Communications on Pure & Applied Analysis, 2020, 19 (9) : 4699-4726. doi: 10.3934/cpaa.2020192

[10]

Hiroshi Matano, Ken-Ichi Nakamura. The global attractor of semilinear parabolic equations on $S^1$. Discrete & Continuous Dynamical Systems, 1997, 3 (1) : 1-24. doi: 10.3934/dcds.1997.3.1

[11]

Zeqi Zhu, Caidi Zhao. Pullback attractor and invariant measures for the three-dimensional regularized MHD equations. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1461-1477. doi: 10.3934/dcds.2018060

[12]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[13]

Wenru Huo, Aimin Huang. The global attractor of the 2d Boussinesq equations with fractional Laplacian in subcritical case. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2531-2550. doi: 10.3934/dcdsb.2016059

[14]

Wenxiong Chen, Congming Li, Jiuyi Zhu. Fractional equations with indefinite nonlinearities. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1257-1268. doi: 10.3934/dcds.2019054

[15]

Wenxiong Chen, Shijie Qi. Direct methods on fractional equations. Discrete & Continuous Dynamical Systems, 2019, 39 (3) : 1269-1310. doi: 10.3934/dcds.2019055

[16]

Vladimir V. Chepyzhov, Anna Kostianko, Sergey Zelik. Inertial manifolds for the hyperbolic relaxation of semilinear parabolic equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1115-1142. doi: 10.3934/dcdsb.2019009

[17]

Vincenzo Ambrosio, Giovanni Molica Bisci. Periodic solutions for nonlocal fractional equations. Communications on Pure & Applied Analysis, 2017, 16 (1) : 331-344. doi: 10.3934/cpaa.2017016

[18]

Jan W. Cholewa, Tomasz Dlotko. Fractional Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 2967-2988. doi: 10.3934/dcdsb.2017149

[19]

Jianhua Huang, Tianlong Shen, Yuhong Li. Dynamics of stochastic fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2051-2067. doi: 10.3934/dcdsb.2015.20.2051

[20]

Abdon Atangana, Ali Akgül. On solutions of fractal fractional differential equations. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3441-3457. doi: 10.3934/dcdss.2020421

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (78)
  • HTML views (164)
  • Cited by (0)

[Back to Top]